RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1990, Volume 181, Number 11, Pages 1475–1485 (Mi msb1238)  

This article is cited in 4 scientific papers (total in 4 papers)

Differential algebras and low-dimensional conservation laws

V. V. Zharinov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: A number of properties of differential algebras are determined, and on that basis a connection between conservation laws of nonlinear nonregular systems of partial differential equations and properties of a special class of differential operators is found.

Full text: PDF file (1061 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1992, 71:2, 319–329

Bibliographic databases:

Document Type: Article
UDC: 517.9
MSC: Primary 13N05, 35G20; Secondary 35L65, 81E13
Received: 19.02.1990

Citation: V. V. Zharinov, “Differential algebras and low-dimensional conservation laws”, Mat. Sb., 181:11 (1990), 1475–1485; Math. USSR-Sb., 71:2 (1992), 319–329

Citation in format AMSBIB
\Bibitem{Zha90}
\by V.~V.~Zharinov
\paper Differential algebras and low-dimensional conservation laws
\jour Mat. Sb.
\yr 1990
\vol 181
\issue 11
\pages 1475--1485
\mathnet{http://mi.mathnet.ru/msb1238}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1090911}
\zmath{https://zbmath.org/?q=an:0776.35008|0721.35013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992SbMat..71..319Z}
\transl
\jour Math. USSR-Sb.
\yr 1992
\vol 71
\issue 2
\pages 319--329
\crossref{https://doi.org/10.1070/SM1992v071n02ABEH001401}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992HU58600004}


Linking options:
  • http://mi.mathnet.ru/eng/msb1238
  • http://mi.mathnet.ru/eng/msb/v181/i11/p1475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “On spectral sequences of evolution systems with constraints”, Russian Acad. Sci. Sb. Math., 79:1 (1994), 33–45  mathnet  crossref  mathscinet  zmath  isi
    2. Ian M. Anderson, Charles G. Torre, “Asymptotic Conservation Laws in Classical Field Theory”, Phys Rev Letters, 77:20 (1996), 4109  crossref  mathscinet  zmath  isi
    3. Zharinov V., “On Differentiations in Differential Algebras”, Integral Transform. Spec. Funct., 4:1-2 (1996), 163–180  crossref  mathscinet  zmath  isi
    4. V. V. Zharinov, “Conservation laws, differential identities, and constraints of partial differential equations”, Theoret. and Math. Phys., 185:2 (2015), 1557–1581  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:260
    Full text:81
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019